# SDR AALA2018092109008

- Difficulty date: August 29, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 54,173 hours, 25,612 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: D2755002200000
- Condition: Corroded
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WING NR 3 FLAP TRACK PIVOT BOLT.  REPLACED THE BOLT IAW AMM 27-54-62-400-001-A.
